Previous |  Up |  Next

Article

Keywords:
Jónsson’s theorem; algebraic lattice; compact subset of an algebraic lattice; meet prime elements
Summary:
A proof of Jonsson's theorem inspired by considering a natural topology on algebraic lattices is given.
References:
[1] G. Birkhoff: Lattice Theory. Ameг. Math. Soc. Colloq. Publ. Vol. 25, Revised Edition, Providence, 1948. MR 0029876 | Zbl 0033.10103
[2] S. Burris, H. P. Sankappanavar: A Course in Universal Algebra. Springer-Verlag, New York, 1981. MR 0648287 | Zbl 0478.08001
[3] B. Jónsson: Algebгas whose congruence lattices are distributive. Math. Scand. 21 (1967), 110-121. MR 0237402
[4] D. Pigozzi: Finite basis theorems for relatively congruence-distributive quasivaгieties. Trans. Amer. Math. Soc. 310 (1988), 499-533. DOI 10.1090/S0002-9947-1988-0946222-1 | MR 0946222
[5] D. J. Vaggione: Sheaf Representation and Chinese Remainder Theorems. Algebra Universalis 29 (1992), 232-272. DOI 10.1007/BF01190609 | MR 1157436 | Zbl 0772.08005
[6] D. J. Vaggione: Locally Boolean Spectra. Algebra Universalis 33 (1995), 319-354. DOI 10.1007/BF01190703 | MR 1322777 | Zbl 0821.08001
Partner of
EuDML logo